Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Delayed periods after taking cycloreg

Hi, My period has delayed by 20days, the pregnency test was negative, my docter prescribed cycloreg tablets for 5 days, twice a days. . The 5 days course was complete day before yesterday. Its 3 days now still no periods yet..please guide what should I do to get my periods .
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  507
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
The delay in the periods is due to a hormonal disbalance. Just wait for a few days more and if there is no relief then go for an ultrasound scan to rule out polycystic ovaries. Or start taking oral pills for 2-3 cycles to regularize your periods.
Dr. Rakhi Tayal
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor